Authors: Stević, Stevo 
Title: Asymptotic behavior of a nonlinear difference equation
Journal: Indian Journal of Pure and Applied Mathematics
Volume: 34
Issue: 12
First page: 1681
Last page: 1687
Issue Date: 1-Jan-2003
Rank: M23
ISSN: 0019-5588
Abstract: 
In this note we investigate the asymptotic behavior of the solutions of the difference equation x n+1 = f (x n , x n-1 , ..., x n-k+1 ), n≥k - 1, with initial conditions x 0 , x 1 , ..., x k-1 ∈ [0, ∞), where the function f satisfies certain additional conditions. The main result in this note apply to some classes of mathematical biology models, for example: Generalized Beddington-Holt stock recruitment model, Flour beetle population model and Mosquito population equations.
Keywords: Asymptotic Behavior | Difference Equation | Nonlinear
Publisher: Indian National Science Academy

Show full item record

SCOPUSTM   
Citations

86
checked on May 24, 2024

Page view(s)

137
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.